Does Oxycodone affect bowel movements and peeing?

I fell about 24 feet off a ladder a few days ago. I have a severely sprained ankle and wrist. I was prescribed Oxycodone and Hydrocodone. Ever since I fell (6 days) I have only had one bowel movement (I usually have one every day) and I have been peeing about 5-6 times a day (I usually only go twice).

Can this be a result of the medicine? Or is it more likely the result of the fall?

Share and Enjoy:
  • Digg
  • del.icio.us
  • Facebook
  • NewsVine
  • Reddit
  • StumbleUpon
  • YahooMyWeb
  • Google
  • Yahoo! Buzz
  • TwitThis
  • Live
  • LinkedIn
  • Pownce
  • MySpace

[Post to Twitter] 

3 Responses to “Does Oxycodone affect bowel movements and peeing?”

  • ReggieR says:

    Sorry about your injuries. And yes any type of opiate can cause constipation. Try increasing your fiber, and liquid intake. Also be careful of any binding types of foods, like cheese. You might call your doctor about taking a stool softener. Also the fact that you are not moving around as much as usual slows your system down. Try to keep to lighter foods. The Urination is good at least there is nothing wrong with your renal system. Just be sure to keep in touch with your doctor. God Bless ReggieR

  • essentiallysolo says:

    any narcotic pain medication will cause constipation if you don’t drink enough water with it. you need to drink two liters of water a day minimum. urinating frequently is to be expected after trauma, the kidneys are working overtime to clear the results of injury from your blood stream. So just start drinking a lot more water, not soda, not coffee tea or juice…WATER.

  • Sweet Cat says:

    Yes!

Leave a Reply

Security Code:

Powered by Yahoo! Answers